The poset of mesh patterns

Smith, J.P. ORCID: 0000-0002-4209-1604 and Ulfarsson, H., 2020. The poset of mesh patterns. Discrete Mathematics, 343 (6): 111848. ISSN 0012-365X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Discrete Mathematics
Creators: Smith, J.P. and Ulfarsson, H.
Publisher: Elsevier
Date: June 2020
Volume: 343
Number: 6
ISSN: 0012-365X
Identifiers:
NumberType
10.1016/j.disc.2020.111848DOI
S0012365X2030039XPublisher Item Identifier
1390809Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Apr 2021 08:57
Last Modified: 21 Apr 2021 08:57
URI: http://irep.ntu.ac.uk/id/eprint/42728

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year